Volume 31, Number 8, 2017


1. Generalized Invertibility in a Corner Ring, 2189-2194

Long Wang, Jianlong Chen

PDFDOI 10.2298/FIL1708189W

2. Smooth Twin Support Vector Machines via Unconstrained Convex Minimization, 2195-2210

M. Tanveer, K. Shubham

PDFDOI 10.2298/FIL1708195T

3. Existence of Fixed Point for GP(Λ,Θ)-Contractive Mappings in GP-Metric Spaces, 2211-2218

Arslan Hojat Ansari, Pasquale Vetro, Stojan Radenović

PDFDOI 10.2298/FIL1708211A

4. New Results for Srivastava's λ-Generalized Hurwitz-Lerch Zeta Function, 2219-2229

Min-Jie Luo, R.K. Raina

PDFDOI 10.2298/FIL1708219L

5. Harmonic Shears and Numerical Conformal Mappings, 2231-2241

Tri Quach

PDFDOI 10.2298/FIL1708231Q

6. Application of Fixed Point Theorem for Stability Analysis of a Nonlinear Schrodinger with Caputo-Liouville Derivative, 2243-2248

Abdon Atangana, Dumitru Baleanu

PDFDOI 10.2298/FIL1708243A

7. A Viscosity Iterative Algorithm for the Optimization Problem System, 2249-2266

H. R. Sahebi, S. Ebrahimi

PDFDOI 10.2298/FIL1708249S

8. Extremes of Gaussian Processes with a Smooth Random Trend, 2267-2279

Vladimir Piterbarg, Goran Popivoda, Siniša Stamatović

PDFDOI 10.2298/FIL1708267P

9. Two Point Trapezoidal Like Inequalities Involving Hypergeometric Functions, 2281-2292

Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor

PDFDOI 10.2298/FIL1708281A

10. Neighbourhood Systems, 2293-2301

Tao Lu, Wei He

PDFDOI 10.2298/FIL1708293L

11. Jungck-Type Implicit Iterative Algorithms with Numerical Examples, 2303-2320

Nawab Hussain, Vivek Kumar, Preety Malik, Renu Chugh

PDFDOI 10.2298/FIL1708303H

12. Sherman, Hermite-Hadamard and Fejér like Inequalities for Convex Sequences and Nondecreasing Convex Functions, 2321-2335

Marek Niezgoda

PDFDOI 10.2298/FIL1708321N

13. The Matrix of Super Patalan Numbers and its Factorizations, 2337-2344

Emrah Kılıç, Helmut Prodinger

PDFDOI 10.2298/FIL1708337K

14. A Completion-Invariant Extension of the Concept of Quasi C-continuous Lattices, 2345-2353

Xiaojun Ruan, Xiaoquan Xu

PDFDOI 10.2298/FIL1708345R

15. Further Generalizations of Some Operator Inequalities Involving Positive Linear Map, 2355-2364

Changsen Yang, Chaojun Yang

PDFDOI 10.2298/FIL1708355Y

16. Lp-estimates of Solutions of Backward Doubly Stochastic Differential Equations, 2365-2379

Jasmina Djordjević

PDFDOI 10.2298/FIL1708365D

17. An Accelerated Jacobi-gradient Based Iterative Algorithm for Solving Sylvester Matrix Equations, 2381-2390

Zhaolu Tian, Maoyi Tian, Chuanqing Gu , Xiaoning Hao

PDFDOI 10.2298/FIL1708381T

18. The Drazin Inverse of the Sum of Two Bounded Linear Operators and it's Applications, 2391-2402

Hua Wang, Junjie Huang, Alatancang Chen

PDFDOI 10.2298/FIL1708391W

19. On I-Lacunary Statistical Convergence of Order λ of Sequences of Sets, 2403-2412

Hacer Şengül, Mikail Et

PDFDOI 10.2298/FIL1708403S

20. Disjoint Topological Transitivity for Cosine Operator Functions on Groups, 2413-2423

Chung-Chuan Chen

PDFDOI 10.2298/FIL1708413C

21. A Trace Formula for Discontinuous Eigenvalue Problem, 2425-2431

Fatma Hıra, Nihat Altınışık

PDFDOI 10.2298/FIL1708425H

22. On the HÑ-Integration of Spatial (Integral) Derivatives of Multivector Fields with Singularities in RN, 2433-2439

Branko Sarić

PDFDOI 10.2298/FIL1708433S

23. Nonlinear Differential Equations Arising from Boole Numbers and their Applications, 2441-2448

Taekyun Kim, Dae San Kim

PDFDOI 10.2298/FIL1708441K

24. Some Subclasses of Meromorphically Multivalent Functions Associated with the Dziok-Srivastava Operator, 2449-2458

Yi-Ling Cang, Jin-Lin Liu

PDFDOI 10.2298/FIL1708449C

25. Bessel Wavelet Transform on the Spaces with Exponential Growth, 2459-2466

S.K.Upadhyay, Reshma Singh

PDFDOI 10.2298/FIL1708459U

26. Some Inequalities for Submanifolds in a Riemannian Manifold of Nearly Quasi-Constant Curvature, 2467-2475

Man Su, Liang Zhang, Pan Zhang

PDFDOI 10.2298/FIL1708467S

27. Orthogonal Polynomials Associated with an Inverse Spectral Transform. The Cubic Case, 2477-2497

Mabrouk Sghaier, Lamaa Khaled

PDFDOI 10.2298/FIL1708477S

28. Fixed Point Results for Multivalued Hardy-Rogers Contractions in b-Metric Spaces, 2499-2507

Cristian Chifu, Gabriela Petruşel

PDFDOI 10.2298/FIL1708499C

29. A Generalization of the m-Topology on C(X) Finer than the m-Topology, 2509-2515

F. Azarpanah, F. Manshoor, R. Mohamadian

PDFDOI 10.2298/FIL1708509A

30. On k-Circulant Matrices with Arithmetic Sequence, 2517-2525

Biljana Radičić

PDFDOI 10.2298/FIL1708517R

31. Classification of Ricci Semisymmetric Contact Metric Manifolds, 2527-2535

Pradip Majhi, Uday Chand De

PDFDOI 10.2298/FIL1708527M

32. On the Completeness of Eigenfunctions of a Discontinuous Dirac Operator with an Eigenparameter in the Boundary Condition, 2537-2544

Hüseyin Tuna, Abdullah Kendüzler

PDFDOI 10.2298/FIL1708537T